MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6888520
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia system generated alarms for high airway pressure during patient treatment.There was no patient harm.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
Our investigation of this complaint has been completed.The anesthesia system was investigated at the hospital by our field service engineer.The anesthesia system was tested in ventilation mode and several system checkouts were performed.The reported issues could not be reproduced.No parts needed to be replaced.After successful performance and safety tests, the device was returned to the customer and authorized for clinical use.The customer has not confirmed date of event.A complete set of device logs was received for evaluation.The log has no recordings for the given date of event.The evaluation of the logs are performed for the last case that was started.The logs show that a successful system checkout was performed prior to the event.Following the successful system checkout, a case was started.Almost immediately after case start in volume control ventilation, the system generated alarms such as: peep: low, airway pressure: high, respiratory rate: high, leakage and expiratory minute volume: low.These alarms were generated off and on during approximately ten minutes.The system was briefly switched to manual ventilation, before switching back to volume control.The session in volume control lasted about eight minutes during which no alarms were generated.A few minutes later, a session in prvc was started which lasted only for one minute.Then the user switched briefly to manual ventilation before switching back to prvc again.After one more switch between manual ventilation and prvc, alarms such as patient cassette disconnected, check breathing circuit, peep: low, respiratory rate: high, excessive leakage and expiratory minute volume: low, were generated before the case was ended.It is likely that these alarms came due to the patient having been disconnected.We have not been able to determine the true cause of the event.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
FLOW-I C20 ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23345182
Report Number8010042-2025-0001560
Device Sequence Number21195282
Product Code BSZ
UDI-Device Identifier07325710010617
UDI-Public(01)07325710010617(11)210325
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown